# SDR CA071102013

- Difficulty date: November 1, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 47G-2
- Aircraft time: 9,940 hours
- Engine: Lyc VO435A1E
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing Cage
- Part number: 476206283
- Condition: Making Metal
- Location: M/R Transmission
- Component: Transmission, Bell
- Component part number: 4762060025
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, SMALL AMOUNT OF BRASS WAS FOUND IN OIL SCREEN, THE TRANSMISSION WAS DISASSEMBLED TO LOCATE THE FAILED ITEM AND IT WAS FOUND TO BE ONE OF THE BEARING CAGES IN THE DUPLEX BEARING THAT THE UPPER SUN GEAR GOES THROUGH, THIS IS THE NEW AND IMPROVED BEARING INSTALLED IAW TB 47-75-4 (TC NR 20071102013)
